# SDR SIMA2685

- Difficulty date: September 24, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 9710000535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND THE DOUBLER ON FRAME 37 CORRODED AT FLOOR LEVEL ON RIGHT SIDE OF AIRCRAFT.  MAINTENANCE REPAIRED FRAME 37 IAW SRM 51-25-02.  AIRCRAFT RETURNED TO SERVICE.  (X)
